Addiction: Substance Abuse Community
2 year addict to Tylenol 1, Day 4 quit
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

2 year addict to Tylenol 1, Day 4 quit

So I'm new to this site and have been so inspired by so many people with pill addictions. I have been addicted to tylenol 1 for 2 years now, taking about 30-60 a day, its crazy I know, and stupid! I just want to get my health back and these terrible symptoms I'm experiencing are making it alot harder! Especially since I live in canada and can go to any pharmacy any time to get it. Symptoms: back pain, fever, hot and cold chills, headache, depression, no energy, jetlag when I'm trying to sleep, diarrahea. I'm on day 4 now, and I just want it to go away forever, I'm ashamed of myself that I let myself get this out of control. How long will this last? Any support would be so helpful too! :)

Thanks so much!
And goodluck to any out there battling addiction..its tough stuff.
0%
 (0) 
Help
0%
 (0) 
Support
0%
 (0) 
advice
0 Members voted
Related Discussions
4 Comments Post a Comment
Blank
1920386_tn?1323286149
are you talking about tylenol with codeine? in the US they are called tylenol 3, or even 4. do they call them tylenol 1 in Canada? 30 pills per day? sounds like a ton. i take 3 or 4 of them every other day usually, for knee pain, im getting surgery on 2/29. am i at risk for getting hooked with that amount?
Blank
1047946_tn?1332611629
I've never detoxed from codeine but have from vicodin and oxy. At my worst I was taking over 20, 10mg vicodin a day. I never thought it would happen to me either. It can happen to anyone. The worst of the symptoms usually start subsiding around day 5 or so. If you've made it to day 4 keep moving forward and never look back!

There are some things that will help. Check into the Amino Acid Protocol. It lists some vitamins and supplements that help aid with the withdrawal symptoms. You can take ibuprofen for the aches and pains and immodium for the stomach issues. Melatonin may help a little with the insomnia. Sleep is usually one the last things to come back but it will.

Be sure you're eating healthy, pushing the good fluids and most importantly, exercise. I know it seems impossible to muster up the energy to do so but it helps so much. Trust me.

Do all you can to keep your mind occupied. If you lay around waiting for the symptoms to subside your mind will end up wandering right to the though of the pills. Do all you can to keep your mind off of them.

I'm so glad they aren't over the counter here. With all the pill abuse nowadays you would think even Canada and Australia would take them off the shelves. It's crazy.

Lean on this forum for support. There are some wonderful people here who will bend over backwards to help you through. You are doing great! You know you can't take the pills forever so now is as good of a time as any to quit.

Hang in there.

Best of luck!




Brian
Blank
Avatar_m_tn
Yes its the tylenol with the codeine in it, I started with 3 or 4 every other day, then every day, then increasing the dose, and so on...never thought it would happen to me..I'm usually all about being careful with Meds, and now I'm facing a 2 year addiction to the stuff..its horrible, so be cautious is all I can say.
Blank
Avatar_m_tn
Thanks so much Brian, I found your advice very reassuring and motivating! It actually inspired me to go for a nice long walk, which was hard to do, I will definitley keep your advice in mind, and appreciate your support so much!

Thanks again :)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
5347058_tn?1381192026
Blank
ariley13
Boston, MA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_f_tn
Blank
motye51
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia